RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 1(361), Pages 175–176 (Mi umn1400)  

This article is cited in 10 scientific papers (total in 10 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A limit theorem for critical branching of a random walk on $\mathbb Z^d$ with a single source

E. B. Yarovaya

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm1400

Full text: PDF file (243 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:1, 173–175

Bibliographic databases:

MSC: 60J80, 60G50
Presented: A. V. Bulinski
Accepted: 23.11.2004

Citation: E. B. Yarovaya, “A limit theorem for critical branching of a random walk on $\mathbb Z^d$ with a single source”, Uspekhi Mat. Nauk, 60:1(361) (2005), 175–176; Russian Math. Surveys, 60:1 (2005), 173–175

Citation in format AMSBIB
\Bibitem{Yar05}
\by E.~B.~Yarovaya
\paper A~limit theorem for critical branching of a~random walk on~$\mathbb Z^d$ with a~single source
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 1(361)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn1400}
\crossref{https://doi.org/10.4213/rm1400}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2145671}
\zmath{https://zbmath.org/?q=an:1077.60061}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..173Y}
\elib{http://elibrary.ru/item.asp?id=25787162}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 1
\pages 173--175
\crossref{https://doi.org/10.1070/RM2005v060n01ABEH000819}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000229893400014}
\elib{http://elibrary.ru/item.asp?id=14015034}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20444506697}


Linking options:
  • http://mi.mathnet.ru/eng/umn1400
  • https://doi.org/10.4213/rm1400
  • http://mi.mathnet.ru/eng/umn/v60/i1/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. B. Yarovaya, “Critical branching random walks on low-dimensional lattices”, Discrete Math. Appl., 19:2 (2009), 191–214  mathnet  crossref  crossref  mathscinet  elib
    2. E. B. Yarovaya, “Models of branching walks and their use in the reliability theory”, Autom. Remote Control, 71:7 (2010), 1308–1324  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    3. E. B. Yarovaya, “Criterions of the exponential growth of particles for some models of branching random walks”, Theory Probab. Appl., 55:4 (2011), 661–682  mathnet  crossref  crossref  mathscinet  isi
    4. Yarovaya E., “Critical and subcritical branching symmetric random walks on $d$-dimensional lattices”, Advances in data analysis, Stat. Ind. Technol., Birkhäuser Boston, Boston, MA, 2010, 157–168  mathscinet  isi
    5. E. V. Bulinskaya, “Catalytic branching random walk on three-dimensional lattice”, Theory Stoch. Process., 16(32):2 (2010), 23–32  mathnet  mathscinet
    6. Yarovaya E.B., “Supercritical branching random walks with a single source”, Comm. Statist. Theory Methods, 40:16 (2011), 2926–2945  crossref  mathscinet  zmath  isi  elib
    7. E. Vl. Bulinskaya, “Limit theorems for local particle numbers in branching random walk”, Dokl. Math, 85:3 (2012), 403  crossref  mathscinet  zmath  isi  elib
    8. Ekaterina Vladimirovna Bulinskaya, “Local Particles Numbers in Critical Branching Random Walk”, J Theor Probab, 2012  crossref  mathscinet  isi
    9. Bulinskaya E. Vl., “Predelnye teoremy dlya lokalnykh chislennostei chastits v vetvyaschemsya sluchainom bluzhdanii”, Doklady Akademii nauk, 444:6 (2012), 593–593  mathscinet  zmath  elib
    10. Yarovaya E.B., “Operators Satisfying the Schur Condition and Their Applications To the Branching Random Walks”, Commun. Stat.-Theory Methods, 43:7, SI (2014), 1523–1532  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:236
    Full text:110
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019